Hermite-Hadamard’s inequality is considered as one of the most interesting result in theory of inequalities. The main objective of this article is to derive several new Hermite-Hadamard type of integral inequalities via a-preinvex and log−a-preinvex functions. Some special cases are also discussed.
Digital Object Identifier (DOI)
Aslam Noor, Muhammad and Uzair Awan, Muhammad
"Integral Inequalities via a-Prinvex Functions,"
Applied Mathematics & Information Sciences: Vol. 11:
5, Article 20.
Available at: https://digitalcommons.aaru.edu.jo/amis/vol11/iss5/20